Armenian Journal of Mathematics

Several Remarks on Pascal Automorphism and Infinite Ergodic Theory

Vershik, Anatoly (2015) Several Remarks on Pascal Automorphism and Infinite Ergodic Theory. Armenian Journal of Mathematics, 7 (2). pp. 85-96. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
296Kb

Abstract

We interpret the Pascal-adic transformation as a generalized induced automorphism (over odometer) and formulate the $\sigma$-finite analog of odometer which is also known as "Hajian-Kakutani transformation" (former "Ohio state example"). We shortly suggest a sketch of the theory of random walks on the groups on the base of $\sigma$-finite ergodic theory.

Item Type:Article
Subjects:28-xx Measure and integration
37-xx Dynamical systems and ergodic theory
ID Code:685
Deposited By:Professor Anry Nersesyan
Deposited On:10 Dec 2015 23:06
Last Modified:14 Dec 2015 17:13

Repository Staff Only: item control page